MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES GELPOINT® MINI ADVANCED ACCESS PLATFORM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES GELPOINT® MINI ADVANCED ACCESS PLATFORM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CNGL3
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: laparoscopic sigmoidectomy.Event description: [(b)(6)]."port inserted but not locked".Additional information received by distributor on (b)(6) 2025 via email: " it was stated that the problem was related to the separation of the gel seal cover." additional information received by distributor on (b)(6) 2025 via email: " it happened in the beginning of the procedure.No, the lever wasn't broken the cap was placed on alexis properly.They kept running procedure anyway it was everything was where they were supposed to be, the lever just didn't lock up." confirmed on (b)(6) 2025: event unit received had a torn sheath additional information received by distributor on (b)(6) 2025 via email: confirmed by account to be the correct unit for this complaint.No information was available as to the incident surrounding the sheath tear and the tear was not mentioned in the original product complaint.Intervention: the device was used until the end of the operation.Patient status: no clinical impact on the patient.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Testing was performed on the event unit.Engineering observed the (b)(6) sheath was torn.Based on the condition of the returned unit, it is likely that a sharp object or instrument came in contact with the sheath, resulting in a hole or tear that further propagated due to the stress experienced by the sheath.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.Based upon the initial description of the event, the event was not reportable as it is unlikely to cause or contribute to death or serious injury.However, based on the evaluation of the returned unit, applied medical determined that this event is reportable due to the sheath tear.
 
Event or Problem Description
Procedure performed: laparoscopic sigmoidectomy.Event description: [hospital name]."port inserted but not locked".Additional information received by distributor on (b)(6) 2025 via email: " it was stated that the problem was related to the separation of the gel seal cover." additional information received by distributor on (b)(6) 2025 via email: " it happened in the beginning of the procedure.No, the lever wasn't broken.The cap was placed on alexis properly.They kept running procedure anyway.It was everything was where they were supposed to be, the lever just didn't lock up." confirmed on (b)(6) 2025: event unit received had a torn sheath.Additional information received by distributor on 18 april 2025 via email: confirmed by account to be the correct unit for this complaint.No information was available as to the incident surrounding the sheath tear and the tear was not mentioned in the original product complaint.Intervention: the device was used until the end of the operation.Patient status: no clinical impact on the patient.

Brand Name
GELPOINT® MINI ADVANCED ACCESS PLATFORM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21887082
Report Number2027111-2025-00487
Device Sequence Number3530555
Product Code GCJ
UDI-Device Identifier00607915131784
UDI-Public(01)00607915131784
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K191866
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2026
Device Model NumberCNGL3
Device Catalogue Number101473942
Device Lot Number1503551
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EB215.
Patient SexUnknown